# SDR DALA2024121611752

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 101,143 hours, 46,592 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 FOUND LEFT FWD OVERWING HATCH EXTERIOR HANDLE FLAPPER PUSHED IN. CORRECTIVE ACTION: REMOVED LEFT FWD OVERWING HATCH REF B757 AMM 52-22. REPLACED BROKEN FLAPPER SPRING PER B757 SRM 51-40 REINSTALLED OVERWING HATCH PER B757 AMM 52-22. ARMED OVERWING ESCAPE SYSTEM PER B757 AMM 25-65. (5049861)
